One comment on “When Your Body Stops You In Your Tracks

  1. Some years ago I Ideveloped gastroparesis due to a med i was taking. After begging for help, i finally did my own researdh and went to see a Motility specilist in
    Washington state, He prescribed a new drug out of Canada that does not have side effects (no other doctor seemed to know about this drug at the time). I never had to take the drug because i stopped the original med that caused the motility problem right after that. I, however, have had more intestinal problems ever sense. I recently saw a specialist who knew about this medication, so it must be more well known now. I don’t remember what it is called, but I would try and find it out for you. At the time, I was told to go to a motility specialist by friend in the medical field, and I understand they are far and few between. I went to
    see Dr. Patterson at Swedish Hospital. He was amazing. I went to him after reading all the blogs written by his past patients. I know i can go back to him if i get in trouble again.
    cheryle

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s